# SDR AALA20130430007

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM ATTACH INBOARD AND OUTBOARD CLIPS AT BODY STATION 717J AND STRINGER 27.  REPLACED CLIPS PER AARD 51-00-05-1.
